# SDR 06FDEA04072

- Difficulty date: November 21, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 66,747 hours, 20,769 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LIGHT CORROSION WITH EXFOLIATION ON LONG 17 RT BTWN STA 1159 AND STA 1179.  REMOVED FASTENERS IN CORRODED AREA IAW SRM 51-35-01 VOL 2.  REMOVED CORROSION IAW SRM 53-00-01 FIG 1B VOL 1.  ORIGINAL THK IS .105" IAW DWG AEA0220(-509). RESIDUAL THK IS 0,098", 6,6 PERCENT MATERIAL REMOVED.  REPAIR IS WITHIN LIMITS IAW SRM 53-00-01 FIG 1B VOL 1.  REPROTECTED REWORKED AREA IAW SRM 51-21-01 VOL 2 PAGE 21-25.  REINSTALLED FASTENERS IAW SRM 51-35-01 VOL 2.
